Volume 24, Number 4
Previous Issue Next Issue

Sang Dong Kim & Byeong Chun Shin

J. Comp. Math., 24 (2006), pp. 451-462

Preview Full PDF 42 968 Abstract

Wen-sheng Zhang & Guan-quan Zhang

J. Comp. Math., 24 (2006), pp. 463-474

Preview Full PDF 46 1017 Abstract

A. Moudafi & P.-E. Maing

J. Comp. Math., 24 (2006), pp. 475-480

Preview Full PDF 47 1010 Abstract

Zheng-su Wan, Ben-yu Guo & Zhong-qing Wang

J. Comp. Math., 24 (2006), pp. 481-500

Preview Full PDF 46 975 Abstract

Zhang-jin Huang, Jian-song Deng, Yu-yu Feng & Fa-lai Chen

J. Comp. Math., 24 (2006), pp. 501-514

Preview Full PDF 40 1005 Abstract

Qian-jin Zhao & Jie-qing Tan

J. Comp. Math., 24 (2006), pp. 515-526

Preview Full PDF 45 1018 Abstract

Jian-lin Jiang & Bo Chen

J. Comp. Math., 24 (2006), pp. 527-538

Preview Full PDF 43 1004 Abstract

Zhong-zhi Bai, Jun-feng Yin & Yang-feng Su

J. Comp. Math., 24 (2006), pp. 539-552

Preview Full PDF 43 1041 Abstract

Xing-hua Wang & He-yu Wang

J. Comp. Math., 24 (2006), pp. 553-560

Preview Full PDF 47 1018 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard